# SDR SWAA2022021693020

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN STA 440 AND 492 UNDER CARGO DOOR CENTER TRESHOLD PLATE; TRESHOLD WEB IS CORRODED SEVERAL AREAS TOP SURFACE / REMOVED AND REPLACED THRESHOLD WEB IAW B737 SRM 51-40-02 PARA 5 AND BOEING DWG# 143A8330 REV 8 SHEET 0042
